T Nation

Side Effects of Sustanon - Need Help!


#1

Hey all, i have some problems which i think maybe due to my own mistakes or the side effects from susta 250, i need experienced help, constructive feedback is really appreciated!

i started my first cycle
i am planning to stack sustanon 250 with Winstrol for about 10-12 weeks cycle

i start my cycle at 0.25ml EOD last Sunday, but i miss out a day where i was suppose to shoot, so i thought i should bump up my dosage by a little bit more on the nxt day(compensation idea which i dontknow if it was wise), i went up to 0.4ml, all was well since my first shot on sunday.. i expereince or infact our usual morning boners, i could feel that my sex drive was a tad higher( cause i had the urge to do my gf more than usual) all was well..untill i felt slighty but very mildly feverish on friday

i shoot myself again on SUnday night i used 0.4ml as well, and monday(yesterday) was the day i felt weird, i dont feel my drive as high ne more, i woke up on tuesday (today) morning with a VERY slight morning boner.. i am just feeling a bit uncomfortable at this whole issue which i hope can be address by the right person, 1) my boner 2) my sex drive = i think this both shows that my Test lvl in my body is dropping/flucuating which is quite disturbing since it sld be the other way round, and this is only my 2nd week start.

i called a few bodybuilder friends of mine this morning they gave me diff options i sld list them out

1) up my sustanon dosage .5 EDO
2) Throw in Arimidex and Novaldex
3) use the same dose and wait for my body to get use to it

i hope i am specific enough


#2

The second option is the one you need to go with.

As you are rising the dose (0.25 EOD is far too low for a decent bodybuilding dose FWIW) the estrogen is rising and is likely affecting your libido.

Also - i would make sure that the only person you go to for advice (other than here) in the future is 'bodybuilder number 2' - he seems to have a more thorough understanding compared to the other 2 - especially the third guy.

JMO


#3

i had some other opinions

1) do a single jab instead of 2-3 a week, of 1 ml

anyone?


#4

You are digging a hole here kid.

Have you read ANYTHING on steroid use? I realise that i often come across as a cunt - but you must understand that it is frustrating when people use these really quite complex drugs with NO research then run into problems and expect answers from a bunch of strangers.

The answer to your plight is on this site already.. a search WILL yield the answer you require.


#5

I don't think I'd be basing my test levels off of my boner levels...unless you're going to break out the measuring stick...in which case at the beginning of cycle it should add an extra 1/4 inch in length and girth should go up by 1/8. If it drops any more than 1/8 after that...you're fucked. Jkjk.

Seriously, why aren't you using an AI? Some of the more experienced guys will chime in I'm sure, but I would think that if you're feeling off kilter and it's not just pure paranoia then perhaps you're especially good at aromatizing into estrogen and your estrogen levels are too high. In which case adding an AI at proper dosages is def. necessary. Though after a week and a half I don't find that to be likely. One thing to keep in mind is that when on AAS, especially first time use, it is very easy to attribute every change in the body to AAS use when there's likely another reason.

Pinning EOD is good with Sust as the blend of esthers has some short acting ones and this will make for optimal blood levels. Going down to once a week is pretty stupid, IMO (though some have done that). Are you using 250mg a week?

Further questions. Age? Stats? Cycle History? Goals for cycle?


#6

From his avatar i would guess...

19yrs old, 5'8-10" and around 150lbs with ~9% bodyfat, first cycle, and goal? BULK!

lmao!

I think in the future i will try to guess the stats of all 'newbies'!

JJ


#7

Brook's post hadn't shown up when I posted mine.


#8

I feel your pain Brook. It's quite frustrating at times to read things like this. Sometimes I really dont even feel the urge to post, just let em find out on their own. Sometimes thats the only way they are going to learn. And unfortunately the ones that dont research and end up getting hurt are the ones that give AAS such a horrid name.

Vin_Insane, you need to be researching a bit more in order to know exactly what you are dealing with. You're injecting compounds in your body that you know nothing about.. This is asking for trouble. There is a benefit behind pinning EOD as opposed to 1ml inj 1 time every week. Sustanon is a blend of different estered tests so to keep your blood levels even and not jumping up and down, you need to inject multiple times per week. This will actually minimize other sides. And considering you're getting frantic over having a SLIGHT??? boner then you need to make sure you're doing everything you can to minimize all negative side effects.

I am curious as to whether or not you have followed your injection protocol and actually shot EOD. I have heard of some people feeling a bit of a "crash" in between sust shots if they inject 2x/week.

BMC


#9

Steroid use is hormaone manipulation, that means you will experience a lot of different effects with regards to sex drive, strength, emotions etc. etc.

What you are experiencing is nothing traumatic and nothing to worry about.

pin SUS EOD

BTW hows it going Brooky baby? :slight_smile:


#10

its going well sweetheart.. how about you mate? not seen you post for ages - shoot me a PM with an update on your fatigue and shit mate.

:wink:


#11

okay! sure Brook, fireflyz, electric and bmc, i know what u mean, thanks for ur advice, i will heed option 2, and btw appreciate u guys helping, strangely, there was some lag as i didnt see ur post untill few days later. thanks again

alright,

i am 22 going 23 and i weight 80kg when i start, i am weighing about 82 kg now.

LOL yea bulk bulk bulk! haha thanks guys, i will make sure it doesnt happen again.